# SDR SWAA2023070355803

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208.<[01] REMOVED PANEL BREAK AT MID CABIN BS 540; LBL 1 TO LBL 45; WL 208 IAW SRM 51-40-02-0G-0.;[02] REMOVED PANEL BREAK AT MID CABIN BS 540; LBL 1 TO LBL 24; WL 208 IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW PANEL BREAK ASSY P/N 143A5240-35 IAW SRM 51-40-05-0G-0. REQ. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. VERIFIED OK TO INSTALL.;[04] INSTALLED PANEL BREAK ASSY P/N 143A5240-35 AT MID CABIN BS 540; LBL 1 TO LBL 24; WL 208 IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-66. UPDATED MEASUREMENT TABLE.;[05] UPDATED PARTS TABLE;[06] REJECTION OF PART INSTALLATION AS COMPLETED. PART WAS DRILLED UP FOR INSTALLATION; BUT HOLES FOR FLOORBOARD NUT PLATES WERE NOT MADE. STEP ADDED FOR CORRECTION.;[07] COMPLETED STEP 1.;[08] VERIFIED STEP 1.;[09] VERIFIED MEASUERMENT TABLE.;[10] VERIFIED CORRECTIVE ACTION 4.
